# SDR DALA2024122311920

- Difficulty date: December 21, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,698 hours, 30,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3144 EMERGENCY EXIT LIGHTS ABOVE ROWS 10 AND 26 ARE FLICKERING ON AND OFF. CORRECTIVE ACTION: RESET CIDS & PERFORMED OPS CKS AS PER A319 AMM 23-73 & 33-51. ALL CKS GOOD. A/C OK FOR SVC. (6955404)
